# SDR SWIA2020041750185

- Difficulty date: March 13, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 40,498 hours, 34,189 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fastener
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WS222.00 MID FLAP HINGE BOX HARDWARE IS CORRODED   (C-CHECK) RO 4/16/2020   REMOVED AND REPLACED CORRODED HARDWARE ON LH WS 220.00 TO INCLUDE 1EA BOLT, 5EA WASHERS, 3EA BUSHINGS AND 2EA NUTS REF CRJ 200 AMM  TUC 5802 CAL DUE 31 MAY 20
